# SDR REXA2022062900419

- Difficulty date: June 12, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 34,205 hours, 25,329 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690331261B
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB FRAME AT FS 645.00 IS CORRODED BETWEEN STGR 17L AND 18L LOCATED AND DRILLED NEW FRAME SECTOR PN: SH690-33126-1B FOR FS 645 IAW CRJ 900 SRM 51-40-11-001-001-A01. FABRICATED, LOCATED AND DRILLED FRAME REPAIR SPLICE FROM PN: S1710-4 FOR FS 645 AT STGR 14L IAW CRJ 900 SRM 51-40-11-001-001-A01 AND CRJ 900 SRM 53-00-06-201-001-A03. REMOVED AND REPLACED STUB FRAME AT FS 645 IAW IAW C
